About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 510180, 16 pages
http://dx.doi.org/10.1155/2012/510180
Research Article

Graph Products and Its Applications in Mathematical Formulation of Structures

1Department of Structural Engineering, Islamic Azad University, Shabestar Branch, Shabestar, Iran
2Marand Faculty of Engineering, University of Tabriz, Tabriz 51667 71719, Iran
3Department of Mathematics, Islamic Azad University, Shabestar Branch, Shabestar, Iran

Received 15 June 2012; Revised 15 October 2012; Accepted 16 October 2012

Academic Editor: C. Conca

Copyright © 2012 M. Nouri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Nouri, S. Talatahari, and A. Salimi Shamloo, “Graph Products and Its Applications in Mathematical Formulation of Structures,” Journal of Applied Mathematics, vol. 2012, Article ID 510180, 16 pages, 2012. doi:10.1155/2012/510180